# SDR ASOA00139

- Difficulty date: December 19, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 9960013
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM DFW TO MTY, CREW RECEIVED A STAB TRIM FAILURE.  CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND NO FAULTS LOADED IN THE HSTCU, FOUND PILOT TRIM DISENGAGE SWITCH JAMMED. MAINTENANCE REMOVED AND REPLACED THE HSTCU AND TRIM DISENGAGE SWITCH.  OPERATION CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
